# SDR AWXA200400132

- Difficulty date: January 20, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 39,550 hours, 26,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409213
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .125 INCH CRACK WAS FOUND ON PRESSURE WEB AT BS 665, LBL 30, WL 203.  MAINTENANCE CUT OUT CRACKED SECTION OF WEB AT BS 665, LBL 30, WL 203; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-51 FIG 203, SHT 1, 2, 3 & 5.
